# SDR AU970480

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Case
- Part number: 793353
- Condition: Damaged
- Location: Turb Eng Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE INTERMEDIATE COMPRESSOR CASE HOLED AT THE 12 O'CLOCK POSITION BY THE ENGINE LIFTING BEAM FORWARD ATTACHMENT FITTINGPNO F72714-2 - ENGINE WAS LIFTED WITH ONLY THE UPPER FORWARD CONE BOLT ENGAGED ALLOWING THE ENGINE TO ROLL TO THE RIGHT AND CONTACTING THE LIFTING BEAM - PERSONNEL/MAINTENANCE ERROR
